It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
What happens if I overdose?
• An overdose of garlic is unlikely to threaten life. Consult a doctor, hospital, or poison control left if you require assistance.
• Symptoms of a garlic overdose have not been reported.
What are the possible side effects of garlic?
• Although uncommon, allergic reactions to garlic have been reported. Stop taking garlic and seek emergency medical attention if you experience symptoms of a serious allergic reaction including difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives.
• Other less serious side effects have also been reported. Talk to your doctor or pharmacist if you experience
· burning of the mouth, throat, and stomach;
· nausea or vomiting;
· lightheadedness; and
· eczema or a rash.
• Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
Originally posted by Raideur
Besides having unusually pugent fragrace, I doubt the majority of people would eat enough garlic to cause any of those.
Originally posted by Dr Love
I once roasted a head of garlic and ate the whole thing because the flavor was very mild and tasty. Little did I know that I was going to walk around the next day smelling like a wet dog.
Can you have too much garlic?